Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18441
Title: Robinson-Whitehouse complex and stable homotopy
Authors: Pirashvili, T
Richter, B
First Published: 1-May-2000
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: TOPOLOGY, 2000, 39 (3), pp. 525-530
DOI Link: 10.1016/S0040-9383(99)00014-2
ISSN: 0040-9383
Links: http://hdl.handle.net/2381/18441
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.